MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 7 TI CANNULATED HUMERAL NAIL-EX/280-SILE; NAIL, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 7 TI CANNULATED HUMERAL NAIL-EX/280-SILE; NAIL, FIXATION, BONE
Model Number 04.001.236S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, the patient underwent removal surgery of a broken titanium cannulated humeral nail.Patient outcome was unknown.Concomitant devices reported: unknown spiral blade (part# unknown, lot# unknown, quantity 1), unknown locking screw (part# unknown, lot# unknown, quantity unknown), unknown end cap (part# unknown, lot# unknown, quantity 1).This report is for 1 7mm ti cannulated humeral nail-ex/280mm-sterile.This is report 1 of 1 for complaint (b)(4).

Brand Name
7 TI CANNULATED HUMERAL NAIL-EX/280-SILE
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11872507
Report Number2939274-2021-02532
Device Sequence Number19650665
Product Code JDS
UDI-Device Identifier10886982080943
UDI-Public(01)10886982080943
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K033071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.001.236S
Device Catalogue Number04.001.236S
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2021
Initial Report FDA Received Date05/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;